数学学术杂志传播中心
期刊
会议
图书
作者:Félicien Comtat
来源:[J].Journal de théorie des nombres de Bordeaux, 2019, Vol.31 (1), pp.243-253CEDRAM
摘要:This paper is concerned with the density of rational points of bounded height lying on a variety defined by an integral quadratic form $Q$. In the case of four variables, we give an estimate that does not depend on the coefficients of $Q$. For more variables, a similar estimate s...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×